Co-connections and integral forms
Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 295-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_3_a0,
author = {M. M. Vinogradov},
title = {Co-connections and integral forms},
journal = {Doklady Akademii Nauk},
pages = {295--297},
year = {1994},
volume = {338},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a0/}
}
M. M. Vinogradov. Co-connections and integral forms. Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 295-297. http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a0/